# SDR CA981006010

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav TBM3EAIRTRD
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R6507A
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADES WERE FOUND CORRODED ON THE BLADE FLANGES AND THE TAPER BORE.  DISASSEMBLY REVEALED THE BLADE FLANGES WERE BELOW MINIMUM THICKNESS.
